AN EXTENSION METHOD FOR T-NORMS ON SUBINTERVALS TO T-NORMS ON BOUNDED LATTICES


Creative Commons License

KARAÇAL F., ERTUĞRUL Ü., Kesicioglu M. N.

KYBERNETIKA, vol.55, no.6, pp.976-993, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 6
  • Publication Date: 2019
  • Doi Number: 10.14736/kyb-2019-6-0976
  • Title of Journal : KYBERNETIKA
  • Page Numbers: pp.976-993

Abstract

In this paper, a construction method on a bounded lattice obtained from a given t-norm on a subinterval of the bounded lattice is presented. The supremum distributivity of the constructed t-norm by the mentioned method is investigated under some special conditions. It is shown by an example that the extended t-norm on L from the t-norm on a subinterval of L need not be a supremum-distributive t-norm. Moreover, some relationships between the mentioned construction method and the other construction methods in the literature are presented.